# SDR ABXA9700468

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59259913
- Condition: Damaged
- Location: Bs 975
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AN EXISTING CLASS TWO REPAIR WAS REMOVED FROM THE FUSELAGE SKIN AT STA 975 LONG 20 AND 21 RIGHT.  REPAIRED IAW REA D953-16442-MR.
